# SDR ABXA070061

- Difficulty date: February 15, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 60,250 hours, 56,845 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096235
- Condition: Making Metal
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW HAD WORN THREADS AND METAL IN THE GREASE.  REMOVED AND REPLACED JACKSCREW AND ACME NUT.
